# SDR CALA2013120593468

- Difficulty date: December 3, 2013
- Submitted: December 6, 2013
- Operation: Air carrier
- Aircraft: N444UA
- Make and model: Airbus A320-232
- Aircraft serial: 824
- Aircraft time: 51,971 hours, 21,071 cycles
- Engine: Iae V2527A5
- System (JASC): 2910 · Hydraulic System, Main
- Part: Manifold
- Condition: Leaking
- Location: Hydraulic Sys
- Stage of operation: CR
- How discovered: O
- Nature of condition: K
- Precautionary procedure: A

## Discrepancy

YELLOW HYD SYS QTY LOSS, FLIGHT DIVERTED.  IAW AMM29-00-00-280-006-A01 FOR CAVITATION PROCEDURES.  REPLACED YELLOW HYD PTU MANIFOLD, CHECKED VALVE O RING.  LEAK CHECKED SATISFACTORY.
